L’Enseignement Mathématique


Previous issue  | Next issue  | Most recent Issue | All Issues | LEM summary
Volume 62, Issue 3/4, 2016
Metadata
 

A note on semi-conjugacy for circle actions
Michelle Bucher, Roberto Frigerio and Tobias Hartnick
pp. 317–360
Abstract | Full-Text PDF (420 KB) | Metadata

Determinants over graded-commutative algebras, a categorical viewpoint
Tiffany Covolo and Jean-Philippe Michel
pp. 361–420
Abstract | Full-Text PDF (555 KB) | Metadata

Excellence of function fields of conics
Alexander Merkurjev and Jean-Pierre Tignol
pp. 421–456
Abstract | Full-Text PDF (388 KB) | Metadata

On the covering type of a space
Max Karoubi and Charles A. Weibel
pp. 457–474
Abstract | Full-Text PDF (337 KB) | Metadata

The Hurwitz continued fraction expansion as applied to real numbers
David Simmons
pp. 475–485
Abstract | Full-Text PDF (205 KB) | Metadata

Rational approximation and Lagrangian inclusions
Rasul Shafikov and Alexandre Sukhov
pp. 487–499
Abstract | Full-Text PDF (230 KB) | Metadata

A survey of $q$-holonomic functions
Stavros Garoufalidis and Thang T. Q. Lê
pp. 501–525
Abstract | Full-Text PDF (355 KB) | Metadata

Transversely holomorphic flows and contact circles on spherical 3-manifolds
Hansjörg Geiges and Jesús Gonzalo Pérez
pp. 527–567
Abstract | Full-Text PDF (4328 KB) | Metadata

Commission Internationale de l’Enseignement Mathématique
pp. 569–570
Abstract | Full-Text PDF (80 KB) | Metadata

Bulletin bibliographique
pp. 19–31
Abstract | Full-Text PDF (174 KB) | Metadata